# SDR USAA2012111900010

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 61,499 hours, 41,042 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Handle
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT SHADE HANDLE MISSING AT ROW 12 RIGHT.  MAINTENANCE REPLACED EMERGENCY EXIT SHADE HANDLE.  OPS CHECK GOOD.
